# SDR SWIA201127178

- Difficulty date: August 14, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 22,096 hours, 17,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXTERIOR LIGHT IS OUT.  (FLT 4664)  RELAMPED EMERGENCY LIGHT.
